# SDR DATA20130812003

- Difficulty date: August 7, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Aircraft time: 31,973 hours, 40,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 200918206
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, CREW SELECTED LANDING GEAR DOWN. RT MAIN SHOWED UNSAFE. CREW ABORTED APPROACH AND PERFORMED QRH PROCEDURES TO ATTEMPT TO REMEDY THE PROBLEM.  UNSAFE INDICATION REMAINED, CREW DECLARED AN EMERGENCY. LANDING PROCEEDED WITHOUT INCIDENT.  THE UNSAFE INDICATION WAS DETERMINED TO BE A FALSE WARNING.
